# SDR DALA2018032601936

- Difficulty date: March 7, 2017
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 62,724 hours, 23,548 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND THREE INCHES AFT OF FWD CARGO DOOR FORWARD EDGE.  CUT OUT THE DAMAGED AREA IAW  SRM,  FABRICATED AND INSTALLED REPAIR.
